# SDR AALA202211147154

- Difficulty date: October 22, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947 L/Rbl 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER T CHORD LOCATED AT BS 947.5 FROM LBL 27 TO RBL 27. REPAIRED T CHORD PER SRM 53-70-51-2R-5 FIG 206 ALT R2.
